Review: could Crestor cause Blood triglycerides increased (High Blood Cholesterol)?
Summary: Blood triglycerides increased is found among people who take Crestor, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood cholesterol.
We study 57,771 people who have side effects while taking Crestor from FDA and social media. Among them, 1,988 have Blood triglycerides increased. Find out below who they are, when they have Blood triglycerides increased and more.
You are not alone: join a mobile support group for people who take Crestor and have Blood triglycerides increased >>>
Crestor has active ingredients of rosuvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from 60,060 Crestor users)
Blood triglycerides increased
Blood triglycerides increased has been reported by people with osteoporosis, high blood pressure, depression, osteopenia, pain. (latest reports from 171,570 Blood triglycerides increased patients)
On Jan, 16, 2015: 57,771 people reported to have side effects when taking Crestor. Among them, 1,988 people (3.44%) have Blood Triglycerides Increased.
Time on Crestor when people have Blood triglycerides increased * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Blood triglycerides increased||17.70%||42.04%||8.41%||7.96%||15.04%||8.41%||0.44% |
Age of people who have Blood triglycerides increased when taking Crestor * :
|Blood triglycerides increased||0.39%||0.29%||0.00%||0.25%||3.34%||14.23%||30.42%||51.08% |
Severity of Blood triglycerides increased when taking Crestor ** :
|least||moderate||severe||most severe |
|Blood triglycerides increased||12.50%||75.00%||12.50%||0.00% |
How people recovered from Blood triglycerides increased ** :
|while on the drug||after off the drug||not yet |
|Blood triglycerides increased||0.00%||50.00%||50.00% |
Top conditions involved for these people * :
- Blood cholesterol increased (476 people, 23.94%)
- Hypercholesterolaemia (267 people, 13.43%)
- Hypertension (246 people, 12.37%)
- Depression (110 people, 5.53%)
- Diabetes mellitus (96 people, 4.83%)
Top co-used drugs for these people * :
- Aspirin (385 people, 19.37%)
- Nexium (257 people, 12.93%)
- Lipitor (203 people, 10.21%)
- Plavix (161 people, 8.10%)
- Lisinopril (143 people, 7.19%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Blood Triglycerides Increased while taking Crestor?
You are not alone! Join a mobile support group:
- support group for people who take Crestor and have Blood Triglycerides Increased
- support group for people who take Crestor
- support group for people who have Blood Triglycerides Increased
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Crestor, Blood triglycerides increased
You may be interested at these reviews (Write a review):
- Thrush while on prograf
I am a health provider at an emergency room and had a patient come in because of a food bolus and when i examined his oral/pharynx I noticed he had thrush. Patient stated it has been their for a while. Patient also stated he has been having progressive difficulty in swallowing. Pt is a kidney transplant patient and has been worked up for other causes of his thrush (including HIV, as per patient results neg) and everything came back negative. I can only conclude that maybe the prograf which is a immunosupressent can possible be the cause
- Terrible excessive sweating from hydrochlorothiazide
I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
- Concerned and worried (1 response)
I want to know why I have got such a big hair loss when I had a fantastic head of hair before I started taking these drugs I also have a dry cough I have been told its asthma I dont accept this as the inhaler dosent do anything for me why ďont doctors take notice of our concerns I want soneone to be truthful and honest about these drugs. I dont have high blood pressure and never have but my doctor said the perindopril are a precaution. Also can I not stop taking statin and keep my own cholestrol down can anyone help me im so miserable and unhappy.
- Crestor side effects (1 response)
I'm a vegetarian all my life , very athletic, I work out a lot , I run. In the last year or two My cholesterol seems to go high, my primary Doctor knows that I go for the healthy stuff so he advice a couple of things. But unfortunately nothing woks so he put me on Crestor, it has been a really bad experience, my menstrual periods don't come normal anymore, or sometimes it takes two or three months to come back again. I have hot flashes day or night, and the last one is that I'm gaining weight. I'm not sure what to do, any pill will give you side effects, I never read side effects. I'm 100% percent this is not coincides is real an is happening to me.
- Lump in throat, swallowing problems, reflux (1 response)
After 3 months, my total cholesterol went way down, but developed terrible throat problems. Like an ever-present lump that made it difficult to swallow. At night, discomfort with acid going up and down my throat all night, making it hard to sleep and breathe. Stopped taking Simvastatin on my own (doctor said it was not the cause) and within 3-4 days, the throat problems totally resolved and have not come back. Also had many leg-cramps when using it.
More reviews for: Crestor, Blood triglycerides increased
Comments from related studies:
From this study (2 months ago):
I have alpha 1 anti-tripson decease; C.O.P.D; depression;high cholesterol;have had breast cancer ER2 invasive
From this study (3 months ago):
This regimine was instituted in August 2014 and I now have high blood calcium and the AGAP (Anion Gap) was high too.
From this study (13 months ago):
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.